... been 17 days and I'm still bleeding. Is normal? I was told when I got it put in that they would last a little longer. But 17 days is kinda pushing it. Should I be worried?
Irregular bleeding is a hallmark side effect of Implanon, especially in the first few months. Usually the bleeding will stop after that until somewhere in the last year before it is due to be replaced then it may start up again here and there. It is normal and nothing to worry about other than being a great PITA. If it gets troublesome and doesnt stop soon, talk to your OB/GYN, sometimes they use a regimen of ibuprofen to stop the bleeding.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
I got my Implanon put in in july it is now feb, about 7 months, and I have been bleeding for over a?
Posted 14 Feb 2011 • 2 answers
Posted 25 Nov 2014 • 1 answer
Posted 27 Dec 2014 • 1 answer
Posted 1 Sep 2015 • 1 answer